Modified Kudryashov method and its applications to the (2+1)-dimensional cubic Klein-Gordon and (3+1)- dimensional Zakharov-Kuznetsov equations

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    The exact solutions of nonlinear evolution equations (NLEEs) play a vital role to reveal the central mechanism of complex physical phe-nomenon. More precisely, in this paper, we acquired new exact solutions to the (2+1)-dimensional cubic Klein–Gordon (cKG) and (3+1)-dimensional Zakharov–Kuznetsov (ZK) equations by using the modified Kudraysov method. As results, a portion of the new accurate voyaging wave answers for the situations above is officially delivered. All arrangements are plotted in the perspective on three-dimensional (3D) and two-dimensional (2D) line shape through the MATLAB programming for exploring the genuine meaning of the concentrated on conditions. The periodic type of solution is created using a modified Kudryashov approach, which is distinct from the other methods investigated.

     

     


  • Keywords


    (2+1)-Dimensional Cubic Klein-Gordon Equation; (3+1)-Dimensional Zakharov–Kuznetsov Equation; Modified Kudryashov Method;

  • References


      [1] Hirota, R. (1973). Exact envelope‐soliton solutions of a nonlinear wave equation. Journal of Mathematical Physics, 14(7), 805-809. https://doi.org/10.1063/1.1666399.

      [2] Hirota, R., & Satsuma, J. (1981). Soliton solutions of a coupled Korteweg-de Vries equation. Physics Letters A, 85(8-9), 407-408. https://doi.org/10.1016/0375-9601(81)90423-0.

      [3] Abdel-All, N. H., Abdel-Razek, M. A. A., & Seddeek, A. A. K. (2011). Expanding the tanh-function method for solving nonlinear equations. Applied Mathematics, 2(09), 1096. https://doi.org/10.4236/am.2011.29151.

      [4] Wang, M., Li, X., & Zhang, J. (2008). The (G′ G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics. Physics Letters A, 372(4), 417-423. https://doi.org/10.1016/j.physleta.2007.07.051.

      [5] Zayed, E. M. E. (2010). TRAVELING WAVE SOLUTIONS FOR HIGHER DIMENSIONAL NONLINEAR EVOLUTION EQUATIONS USING THE $(frac {G'} {G}) $-EXPANSION METHOD. Journal of Applied Mathematics & Informatics, 28(1_2), 383-395.

      [6] Zayed, E. M. E., & Gepreel, K. A. (2009). The (G′/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics. Journal of Mathematical Physics, 50(1), 013502. https://doi.org/10.1063/1.3033750.

      [7] Akbar, M. A., Ali, N. H. M., & Zayed, E. M. E. (2012). Abundant exact traveling wave solutions of generalized bretherton equation via improved (G′/G)-expansion method. Communications in Theoretical Physics, 57(2), 173. https://doi.org/10.1088/0253-6102/57/2/01.

      [8] Akbar, M. A., Ali, N. H., & Zayed, E. M. E. (2012). A generalized and improved-expansion method for nonlinear evolution equations. Mathematical Problems in Engineering, 2012. https://doi.org/10.1155/2012/459879.

      [9] Akbar, M. A., Ali, N. H. M., & Mohyud-Din, S. T. (2012). The alternative (G′/G)-expansion method with generalized Riccati equation: Application to fifth order (1+1)-dimensional Caudrey-Dodd-Gibbon equation. Int J Phys Sci, 7(5), 743-752. https://doi.org/10.5897/IJPS11.1669.

      [10] Joardar, A. K., Kumar, D., & Al Woadud, K. A. (2018). New exact solutions of the combined and double combined sinh-cosh-Gordon equations via modified Kudryashov method. Int. J. Phys. Res, 1, 25-30.Akbar, M. A., & Ali, N. H. M. (2011). The alternative (G′/G)-expansion method and its applications to nonlinear partial differential equations. Int J Phys Sci, 6(35), 7910-7920. https://doi.org/10.14419/ijpr.v6i1.9261.

      [11] Shehata, A. R. (2010). The traveling wave solutions of the perturbed nonlinear Schrödinger equation and the cubic–quintic Ginzburg Landau equation using the modified (G′/G)-expansion method. Applied Mathematics and Computation, 217(1), 1-10. https://doi.org/10.1016/j.amc.2010.03.047.

      [12] He, J. H., & Wu, X. H. (2006). Exp-function method for nonlinear wave equations. Chaos, Solitons & Fractals, 30(3), 700-708. https://doi.org/10.1016/j.chaos.2006.03.020.

      [13] Akbar, M. A., & Ali, N. H. M. (2011). Exp-function method for Duffing Equation and new solutions of (2+1) dimensional dispersive long wave equations. Progress in Applied Mathematics, 1(2), 30-42.

      [14] Naher, H., Abdullah, F. A., & Akbar, M. A. (2011). The Exp-function method for new exact solutions of the nonlinear partial differential equations. International Journal of Physical Sciences, 6(29), 6706-6716. https://doi.org/10.5897/IJPS11.1026.

      [15] Naher, H., Abdullah, F. A., & Akbar, M. A. (2012). New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the Exp-function method. Journal of Applied Mathematics, 2012. https://doi.org/10.1155/2012/575387.

      [16] Wang, M. (1995). Solitary wave solutions for variant Boussinesq equations. Physics letters A, 199(3-4), 169-172. https://doi.org/10.1016/0375-9601(95)00092-H.

      [17] Zayed, E. M. E., Zedan, H. A., & Gepreel, K. A. (2004). On the solitary wave solutions for nonlinear Hirota–Satsuma coupled KdV of equations. Chaos, Solitons & Fractals, 22(2), 285-303. https://doi.org/10.1016/j.chaos.2003.12.045.

      [18] Zhou, Y., Wang, M., & Wang, Y. (2003). Periodic wave solutions to a coupled KdV equations with variable coefficients. Physics Letters A, 308(1), 31-36. https://doi.org/10.1016/S0375-9601(02)01775-9.

      [19] Adomian, G. (1994). Solving Frontier Problems Decomposition Method. https://doi.org/10.1007/978-94-015-8289-6.

      [20] Mohyud-Din, S. T., & Noor, M. A. (2007). Homotopy perturbation method for solving fourth-order boundary value problems. Mathematical Problems in Engineering, 2007. https://doi.org/10.1155/2007/98602.

      [21] Abdou, M. A. (2007). The extended tanh method and its applications for solving nonlinear physical models. Applied mathematics and computation, 190(1), 988-996. https://doi.org/10.1016/j.amc.2007.01.070.

      [22] Sirendaoreji. (2004). New exact travelling wave solutions for the Kawahara and modified Kawahara equations. Chaos Solitons & Fractals, 19(1), 147-150. https://doi.org/10.1016/S0960-0779(03)00102-4.

      [23] Ali, A. T. (2011). New generalized Jacobi elliptic function rational expansion method. Journal of computational and applied mathematics, 235(14), 4117-4127. https://doi.org/10.1016/j.cam.2011.03.002.

      [24] Shi, L. M., Zhang, L. F., Meng, H., Zhao, H. W., & Zhou, S. P. (2011). A method to construct Weierstrass elliptic function solution for nonlinear equations. International Journal of Modern Physics B, 25(14), 1931-1939. https://doi.org/10.1142/S0217979211100436.

      [25] He, Y., Li, S., & Long, Y. (2012). Exact solutions of the Klein-Gordon equation by modified Exp-function method. In Int. Math. Forum (Vol. 7, No. 4, pp. 175-182).

      [26] Jawad, A. J. A. M., Petković, M. D., & Biswas, A. (2010). Modified simple equation method for nonlinear evolution equations. Applied Mathematics and Computation, 217(2), 869-877. https://doi.org/10.1016/j.amc.2010.06.030.

      [27] Zayed, E. M. (2011). A note on the modified simple equation method applied to Sharma–Tasso–Olver equation. Applied Mathematics and Computation, 218(7), 3962-3964. https://doi.org/10.1016/j.amc.2011.09.025.

      [28] Zayed, E. M. E., & Ibrahim, S. H. (2012). Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method. Chinese Physics Letters, 29(6), 060201. https://doi.org/10.1088/0256-307X/29/6/060201.

      [29] Zayed, E. M. E., & Arnous, A. H. (2012, September). Exact solutions of the nonlinear ZK-MEW and the potential YTSF equations using the modified simple equation method. In AIP Conference Proceedings (Vol. 1479, No. 1, pp. 2044-2048). AIP. https://doi.org/10.1063/1.4756591.

      [30] Gepreel, K. A., & Shehata, A. R. (2012). Exact complexiton soliton solutions for nonlinear partial differential equations in mathematical physics. Scientific Research and Essays, 7(2), 149-157.

      [31] Gepreel, K. A., & Shehata, A. R. (2012). Exact complexiton soliton solutions for nonlinear partial differential equations in mathematical physics. Scientific Research and Essays, 7(2), 149-157.

      [32] Zayed, E. M. E., & Gepreel, K. A. (2011). A series of complexiton soliton solutions for nonlinear Jaulent—Miodek PDEs using the Riccati equations method. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 141(5), 1001-1015. https://doi.org/10.1017/S0308210510000405.

      [33] Gepreel, K. A. (2011). A Generalized (G G)-expansion method to find the traveling wave solutions of nonlinear evolution equations. Journal of Partial Differential Equations, 24(1), 55-69. https://doi.org/10.4208/jpde.v24.n1.4.

      [34] Gepreel, K. A. (2011). Exact solutions for nonlinear PDEs with the variable coefficients in mathematical physics. Journal of Information and Computing Science, 6(1), 003-014.

      [35] Kudryashov, N. A. (2012). One method for finding exact solutions of nonlinear differential equations. Communications in Nonlinear Science and Numerical Simulation, 17(6), 2248-2253. https://doi.org/10.1016/j.cnsns.2011.10.016.

      [36] Al Woadud, K. A., Kumar, D., Islam, M. J., Kayes, M. I., & Kundu, A. K. (2019). Extraction of Solitary Wave Features to the Heisenberg Ferromagnetic Spin Chain and the Complex Klein–Gordon Equations. International Journal of Applied and Computational Mathematics, 5(3), 57. https://doi.org/10.1007/s40819-019-0642-y.


 

View

Download

Article ID: 31912
 
DOI: 10.14419/ijpr.v10i1.31912




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.